# SDR SWAA2022021714612

- Difficulty date: August 20, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT UNDER LOWER DOOR TRESHOLD PLATE; WEB IS CORRODED IN SEVERAL AREAS TOP SURFACE AS MARKED BETWEEN STA 793 AND 847 / REMOVED AND REPLACED AFT CARGO COMP UNDER LOWER DOOR THRESHOLD PLATE; WEB WITH ATAG A44661 IAW SRM 51-40-02 AND DWG 146A8170 REV A.
